A composition theorem for multiple summing operators
Loading...
Official URL
Full text at PDC
Publication date
2005
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer Wien
Citation
Pérez García, D. & Villanueva Díez, I. «A Composition Theorem for Multiple Summing Operators». Monatshefte Für Mathematik, vol. 146, n.o 3, noviembre de 2005, pp. 257-61. DOI.org (Crossref), https://doi.org/10.1007/s00605-005-0316-1.
Abstract
We prove that the composition S(u(1),..., u(n)) of a multilinear multiple 2-summing operator S with 2-summing linear operators u(j) is nuclear, generalizing a linear result of Grothendieck.